# SDR TWAA0002603

- Difficulty date: February 7, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N64339
- Make and model: Boeing 727231
- Aircraft serial: 20844
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT, THE LEFT WING NUMBER 2 AFT FLAP WAS DELAMINATED TOP SKIN 65 IN FROM O/B END.  REMOVED AND REPLACED LEFT I/B TRAILING EDGE AFT FLAP PER MM 27-51-02.  SAFTIED AND OP CHECK OK.
